# SDR ASAA2015122514443

- Difficulty date: December 25, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 35,167 hours, 10,657 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DIAGREE ON GROUND.  ACFT GROUNDED.  CLEARED WITH QRH PROCEDURE.
